# SDR DALA2024011700704

- Difficulty date: January 12, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 6,924 hours, 799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Frozen
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 1L + 1R WILL NOT DISARM FROZEN. CORRECTIVE ACITON: BOTH DOORS FROZEN DISARMED BOTH 1L +1R DOORS. (5015114)
